MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 71/75X12 X 12; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 71/75X12 X 12; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the provided images showed white unknown debris within an open sterile cavity.However, this cannot verify the reported event.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the product when leaving zimmer biomet cannot be verified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Report source: event occurred in (b)(6).
 
Event or Problem Description
It was reported that during an initial tka, the packaging for the device was opened and the surgeon identified white particles inside the sterile blister.The device was implanted into the patient and packaging not returned.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g4, g7, h1, h2, h3, h6, h10 d4: udi #(b)(4) packaging returned (cavity only).Visual inspection shows that packaging sterile blister(cavity) has white debris within the bottom and sides.This was identified during surgery the same implant was used to complete the surgery.Review of complaint history found additional related issues for this/these item(s) and the reported part and lot combination(s).Review of the returned product identified that there is white debris inside the sterile cavity that is consistent with tyvek lid abrading during transit that has been addressed.However, the tyvek lid has not been returned to verify abrasion.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
E1 VNGD PS TIB BRG 71/75X12 X 12
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9723201
Report Number0001825034-2020-00726
Device Sequence Number367181
Product Code JWH
UDI-Device Identifier00880304465701
UDI-Public(01)00880304465701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberN/A
Device Catalogue NumberEP-183642
Device Lot Number704940
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1